# SDR ASOA201200709

- Difficulty date: March 3, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 28,278 hours, 24,745 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Out Of Adjust
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN FROM CABIN.  FOUND OUTER DOOR HANDLE RELEASE LEVER OUT OF ADJUSTMENT.  RE-ADJUSTED RELEASE LEVER TO PROPER DIMENSIONS. OPS CHECKED GOOD IAW AMM 52-11-03.  ACFT OK FOR SERVICE.  (SDR CLOSED)
